# SDR Z5FA08032010425CS

- Difficulty date: August 3, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N425CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0132
- Aircraft time: 3,157 hours, 2,335 cycles
- Engine: Wilint FJ443A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: S33682
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER GEAR DOWN SELECTION LT MAIN GEAR DOWN AND LOCKED FAILED TO ILLUMINATE. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. FAULT TROUBLESHOT TO A FAILED BULB. BULB REPLACED AND OPERATIONAL CK WAS SATISFACTORY.
